MathSciNet Relay Station
MathSciNet bibliographic data
MR1479326 92C60 (92D30)
Feng, Zhilan; Velasco-Hernández, Jorge X. Competitive exclusion in a vector-host model for the dengue fever. J. Math. Biol. 35 (1997), no. 5, 523–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement